# SDR UALA2009102703344

- Difficulty date: October 26, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 52,022 hours, 18,983 cycles
- Engine: Iae V2527A5
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Failed
- Location: Flt Management
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FMGC NR 1 FAILURE, RTFL.  RESET SYSTEM, CHECKS GOOD.  ACCOMPLISHED AFS & AUTOLAND CHECK.  OPS CHECKS GOOD.
